Papers in international journals 2017

Ferreira F. and Ferreira, G., "A herbrandized functional interpretation of classical first-order logic," Archive for Mathematical Logic, 56 (5-6), pp. 523-539, 2017.

https://link.springer.com/article/10.1007/s00153-017-0555-6

Ferreira, G., "Rasiowa-Harrop disjunction property," Studia Logica, 105 (3), pp. 649-664, 2017.

https://link.springer.com/article/10.1007/s11225-016-9704-x

Ferreira, G., "Eta-conversions of IPC implemented in atomic F," Logic Journal of the IGPL, 25 (2), pp. 115-130, 2017.

https://academic.oup.com/jigpal/article-abstract/25/2/115/2892209?redirectedFrom=fulltext

Dinis, B. and Ferreira, F., "Interpreting weak Kőnig's lemma in theories of nonstandard arithmetic," Mathematical Logic Quarterly, 63 (1-2), pp. 114-123, 2017.

https://www.scopus.com/record/display.uri?eid=2-s2.0-85008244072&origin=resultslist

Edmundo, Mário J., Mamino, Marcello; Prelli, Luca; Ramakrishnan, Janak; Terzo and Giuseppina, "On Pillay's conjecture in the general case". Adv. Math. 310, pp. 940–992, 2017. 

http://www.sciencedirect.com/science/article/pii/S000187081530414X

J. Rasga, C. Sernadas, P. Mateus, and A. Sernadas, "Decision and optimization problems in the UnreliableCircuit Logic", Logic Journal of the IGPL, 25(3), pp. 284--308, 2017.

https://arxiv.org/abs/1608.00533

Frittaion E., Steila S., Yokoyama K., and Pelupessy F., "The strength of SCT soundness", Journal of Logic and Computation, 2017.

https://arxiv.org/abs/1709.09036

 

Papers in international journals 2015–2016

Dinis, B. and Ferreira, G., "Instantiation overflow," Reports on Mathematical Logic, 51, pp. 15-33, 2016.

http://rml.tcs.uj.edu.pl/rml-51/02-ferreira.pdf

Edmundo, M., Prelli L.  “Invariance of o-minimal cohomology with definably compact supports,” Confluentes Mathematici 7 (1), 35-53, 2015.

http://cml.cedram.org/item?id=CML_2015__7_1_35_0

Edmundo, M., Prelli L. “Sheaves on T-topologies,” Journal of the Mathematical Society of Japan 68 (1), 347-381, 2016.

http://mathsoc.jp/publication/JMSJ/onlineindex/68-1.htm

Edmundo, M., Mamino, M., Prelli L. “On definably proper maps,” Fundamenta Mathematicae 233 (1), 1-36, 2016.

https://www.impan.pl/en/publishing-house/journals-and-series/fundamenta-mathematicae/all/233/1/91266/on-definably-proper-maps

Ferreira, F. and Ferreira, G., "An elementary proof of strong normalization for atomic F," Bulletin of the Section of Logic, 45(1), pp. 1-15, 2016.

http://www.filozof.uni.lodz.pl/bulletin/bazaIssue.php?g=45&d=%271%27&long=true%E2%80%8B

Ferreira, F. and Ferreira, G. “The faithfulness of Fat: a proof-theoretic proof,” Studia Logica, 103(6), pp. 1303-1311, 2015.

Doi: 10.1007/s11225-015-9620-5 

Ferreira, F. and Gaspar, J. “Nonstandardness and the bounded functional interpretation,” Annals of Pure and Applied Logic 166, pp. 665-740 (2015).

Doi: 10.1016/j.apal.2015.02.001

Cruz-Filipe, L. and Ferreira, F. “The finitistic consistency of Heck’s predicative Fregean system,” Notre Dame Journal of Formal Logic 56, pp. 61-79 (2015).

Doi: 10.1215/00294527-2835110

P. Mateus, A. Sernadas, and A. Souto. Universality of quantum Turing machines with deterministic control. Journal of Logic and Computation, 27(1):1--19. 2017.

DOI: 10.1093/logcom/exv008

Qiu, D., Li, L., Mateus, P. and Sernadas, A., “Exponentially more concise quantum recognition of non-RMM regular languages,” Journal of Computer and System Sciences, 81(2), pp. 359-375, 2015.

http://www.sciencedirect.com/science/article/pii/S0022000014000956

Rasga, J., Sernadas, C., and Sernadas, A., "Preservation of admissible rules when combining logics", Review of Symbolic Logic 9(4), 641-663, 2016.

DOI: 10.1017/S1755020316000241

Sernadas, A., Rasga, J., Sernadas, C. and Mateus, P., “Reasoning about logic circuits with independent input errors,” South American Journal of Logic, 1(1), pp. 135-162, 2015.

http://www.sa-logic.org/sajl-v1-i1/05-Sernadas-SAJL.pdf

 

Proceedings 2015–

Honda, N., Prelli, L., Yamazaki, S. “Multi-microlocalization.” In: RIMS Kokyuroku Bessatsu B57, 93-115, 2016.

Ferreira, F. “Spector’s proof of the consistency of analysis.” In: “Gentzen's Centenary. The quest for consistency,” edited by R. Kahle and M. Rathjen. Springer, 2015, pp. 278-300.

http://www.springer.com/gp/book/9783319101026

Rasga, J., Sernadas, C. and Sernadas, A., “A roadmap to decidability.” In: “The Road to Universal Logic,” edited by A. Koslow and A. Buchsbaum. Studies in Universal Logic, vol. 1, pp. 423-445, Springer, 2015.

http://www.springer.com/us/book/9783319101927?token=prtst0416p

 

Papers in international journals 2013–14

Berarducci, A, Edmundo, M. and Mamino, M. “Discrete subgroups of locally definable groups," Selecta Mathematica (New Series) 19 (3), 719-736, 2013.

http://link.springer.com/article/10.1007%2Fs00029-013-0123-9

R. Bianconi, G. Ferreira and E. Silva: “Bounded theories for polyspace computability”,  Portugaliae Mathematica, 70(4):295-318 2013. 

http://www.ems-ph.org/journals/show_issue.php?issn=0032-5155&vol=70&iss=4

Edmundo M., Eleftheriou P. and Prelli, L. “The universal covering map in o-minimal expansions of groups,” Topology and its Applications, vol. 160, pp. 1530-1556, 2013.

http://www.sciencedirect.com/science/article/pii/S0166864113002137

Edmundo, M., Eleftheriou, P., Prelli. L. “Coverings by open cells” Archive for Mathematical Logic, Vol. 53, Issue 3, pp. 307-325, 2014.

http://link.springer.com/article/10.1007%2Fs00153-014-0367-x

Edmundo, M., Prelli, L. “The six Grothendieck operations on o-minimal  sheaves,” C. R. Acad. Sci. Paris, Ser. I, N. 352, pp. 455-458, 2014.

http://www.sciencedirect.com/science/article/pii/S1631073X14000922

Fernandes, T. M. and Prelli, L. “Relative subanalytic sheaves,” Fundamenta Mathematicae, ISSN 0016-2736, Vol. 226, n. 1, pp. 79-100, 2014.

http://journals.impan.pl/cgi-bin/doi?fm226-1-5

Ferreira, F. “A new computation of the Σ-ordinal of KPω”, The Journal of Symbolic Logic 79, pp. 306-324, 2014.

Doi: 10.1017/jsl.2013.31

Ferreira, F. and Ferreira, G. "Interpretability in Robinson's Q”, The Bulletin of Symbolic Logic, 19(3), pp. 289-317, 2013.

Doi: 10.1017/S1079898600010660

Ferreira, F. and Ferreira, G., "Atomic polymorphism", The Journal of Symbolic Logic, 78(1), pp. 260-274, 2013.

Doi: 10.2178/jsl.7801180

Garcia, D., Onshuus A. and Usvyatsov, A. "Generic stability, forking, and thorn-forking", Transactions of the American Mathematical Society 365, 1-22, 2013.

http://www.ams.org/journals/tran/2013-365-01/S0002-9947-2012-05451-1/

Kaplan, I. nd A. Usvyatsov "Strict Independence", Journal of Mathematical LogicVol. 14, No. 02, 1450008, 2014.

http://www.worldscientific.com/doi/abs/10.1142/S0219061314500081?src=recsys

Kaplan, I, Onshuus, A. and Usvyatsov, A. "Additivity of the dp-rank",Transactions of the American Mathematical Society 365, 5783-5804, 2013.

http://www.ams.org/journals/tran/2013-365-11/S0002-9947-2013-05782-0/

Prelli, L. “De Rham theorem for Schwartz functions on Nash manifolds,” Israel Journal of Mathematics, vol. 197, pp. 131-137, 2013.

http://link.springer.com/article/10.1007%2Fs11856-012-0179-9

Prelli, L., Honda N. “Multi-specialization and multi-asymptotic expansions,”Advances in Mathematics, ISSN 0001-8708, Vol. 232, pp. 432-498, 2013.

https://projecteuclid.org/euclid.pja/1303825549